Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Sunburn on face, swollen eye and forehead, headache, eye twitching

Hi, i got sunburnt on sunday only on my face , my right side was hit most. on monday i noticed my forhead and eye was slightly swollen. and now 5 days later my right eye is so swollen, it seems to be getting worse daily, their is no longer and swelling on my forhead but just my eye. today i also have a bad headache aswell, and i can see my swollen eye is constantly twitching.
Asked On : Sun, 20 May 2012
Answers:  1 Views:  673
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
It seems from the history that you are having swollen eye with twitching of eye following sun burn.
Sun burn will not lead to swollen eyes or twitching.
Swollen eyes are usually seen following inflammatory diseases involving the eye lids like hordeolum externum or internum...
This requires treatment by antibiotics and antiinflammatory drugs.
Hence I advice you to consult your doctor for examination and treatment accordingly.

Thank you
Answered: Mon, 31 Mar 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor